# SDR UHLA2011123000462

- Difficulty date: December 30, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 17,289 hours, 10,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Tie
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CROSS TIE ON RT SIDE OF FRAME 86 IS BENT.  CUT OUT DAMAGED SECTION, PERFORMED HFEC INSPECTION ON AREA IAW EMB 170 NDT MANUAL, NO CRACK LIKE INDICATIONS FOUND, BENT REINFORCED ANGLE AND FABRICATED FILLER, PERFORMED HFEC INSPECTION AT BEND AT REINFORCEMENT ANGLE IAW EMB 170 NDT MANUAL, NO CRACK LIKE INDICATIONS FOUND, TRIMMED AND MATCH DRILLED ANGLE AND FILLER TO CROSS BEAM, AND INSTALLED IAW ETD 2012-170-000032 REV A.
